The Econometrics and Some Properties of Separable Matching Models
Alfred Galichon and
Bernard Salanié ()
American Economic Review, 2017, vol. 107, issue 5, 251-55
We present a class of one-to-one matching models with perfectly transferable utility. We discuss identification and inference in these separable models, and we show how their comparative statics are readily analyzed.
JEL-codes: C57 C78 (search for similar items in EconPapers)
Note: DOI: 10.1257/aer.p20171113
References: View references in EconPapers View complete reference list from CitEc
Citations Track citations by RSS feed
Downloads: (external link)
https://www.aeaweb.org/articles/attachments?retrie ... t3f9-NOwbfIYWJlevlEn (application/zip)
Access to full text is restricted to AEA members and institutional subscribers.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:aea:aecrev:v:107:y:2017:i:5:p:251-55
Ordering information: This journal article can be ordered from
Access Statistics for this article
American Economic Review is currently edited by Pinelopi Koujianou Goldberg
More articles in American Economic Review from American Economic Association Contact information at EDIRC.
Series data maintained by Jane Voros ().